# SDR 00FDEA00025

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Connector
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 751 - RT W/W FWD INBD ELECT HYD PUMP CANNON PLUG WAS A SHORTED WIRE.  PUMP HAD 2 EA SHORT WIRES CAUSING ELECTRICAL FIRE.  REPLACED WIRE HARNESS, PLUG CONNECTOR PER WD/M 29-21-01, 29-21-02.  REPLACED HYD PUMP AND ELECT MOTOR PER MM 29-21-01-2.  OPS AND LEAK CK GOOD.
